MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN RT SZ 4; PRSTHSIS,KNEE,PATLLOFEMOROTIBIAL,SEMI-CONSTRAIND,CMNTD,POLYMER/METAL/POLYMER

SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN RT SZ 4; PRSTHSIS,KNEE,PATLLOFEMOROTIBIAL,SEMI-CONSTRAIND,CMNTD,POLYMER/METAL/POLYMER
Catalog Number 74022114
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 04/16/2013
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient was hospitalized due to wound bleeding.
 
Event or Problem Description
It was reported that patient was hospitalized due to blood pressure dropped.
 
Additional Manufacturer Narrative
The associated journey ii bcs femoral oxinium, journey ii bcs articular insert, journey tibial baseplate and journey bcs resurfacing patella were not returned for evaluation.A clinical analysis noted that several attempts have been made to obtain clinical/medical documents to no avail.Without supporting clinical/medical documents a thorough investigation cannot be performed.As batch numbers were not made available, device history record review cannot be completed at this time.Complaint history review could not be performed with any accuracy due to lack of the lot number.Without the return of the actual product involved and no batch information available, our investigation of this report is inconclusive.No further investigation is warranted for this complaint; however we will continue to monitor for future complaints and investigate as necessary.Should the device or additional information be received, the complaint will be re-opened.

Brand Name
JRNY BCS II FEMORAL OXIN RT SZ 4
Common Device Name
PRSTHSIS,KNEE,PATLLOFEMOROTIBIAL,SEMI-CONSTRAIND,CMNTD,POLYMER/METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7521864
Report Number1020279-2018-00951
Device Sequence Number19138725
Product Code JWH
UDI-Device Identifier00885556169865
UDI-Public00885556169865
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number74022114
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/28/2017
Supplement Date Received by Manufacturer08/28/2017
08/28/2017
Initial Report FDA Received Date05/17/2018
Supplement Report FDA Received Date09/05/2018
04/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
74022213 - UNKNOWN; 74024832 - UNKNOWN; 74027231 -UNKNOWN; 74022213 - UNKNOWN; 74024832 - UNKNOWN; 74027231 -UNKNOWN
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age59 YR